# SDR 07FDEA04137

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,387 hours, 23,847 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: A57111092
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FINDING DURING INSPECTION IAW SB 57-6086 HOLE NR F -1MM IN BOTTOM PANEL AND HOLE NR G-8MM IN FWD FITTING.  REPAIR PERFORMED BY OVERSIZING THE HOLES UNTIL CRACK REMOVAL IAW EA 6-5710-73898 AND RAS/AS/310/2003 ISS A.
